# SDR 08FDEA02937

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP T/E LOWER SURFACE SKIN HAS LIGHTNING STRIKE DAMAGE 4 FEET FROM THE OUTBD EDGE.  REPLACED SKIN P/N ARC 2736-4.  THIS WAS ACCOMPLISHED ON N/R N00285, FOR DETAILS SEE SDR TRACKING NUMBER 08-3079.
